Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 91, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Sep 9, 2007, 5:07 AM CDT for Cleburne County, White County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2007, 5:07 AM CDT (10:07 UTC)
- Expired
- Sep 9, 2007, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
Counties Cleburne County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 71 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1693 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLZK 091008
FFWLZK
ARC023-145-091300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
507 AM CDT SUN SEP 9 2007
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WHITE COUNTY IN CENTRAL ARKANSAS
SOUTHERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS
* UNTIL 800 AM CDT
* AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINS FROM THUNDERSTORMS OVER THE WARNED AREA. WATER RUNNING
ACROSS ROADWAYS HAS BEEN REPORTED FROM WHITE AND CLEBURNE COUNTIES
THROUGH THE NIGHT SO ADDITIONAL HEAVY RAINFALL COULD RESULT IN MORE
SIGNIOFICANT FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3535 9210 3519 9147 3541 9140 3544 9161
3557 9183 3553 9210
$$
29What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 3:46 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 9, 3:46 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 346 AM CDT SUN SEP 9 2007 .DISCUSSION... VERY LITTLE HAS CHANGED THIS FORECAST CYCLE WITH MAIN CONCERN CHANCES OF RAIN & POTENTIAL FOR HEAVY RAIN & FLOODING. EXCESSIVE RAIN FALL FORECAST DOES HAVE AR IN ITS MODERATE AREA. SURFACE BOUNDARY HAS HELD ITS POSITION OVER SOUTHERN MO...WHILE THE MAIN UPPER DYNAMICS HAVE SHIFTED SOUTH OVER NORTHERN & CENTRAL AR. MAIN SURGE OF ENERGY WAS DEVELOPING SHOWERS & THUNDERSTORMS ACROSS NORTH CENTRAL & CENTRAL OK...& PUSHING EAST ACROSS NORTH & NORTH CENTRAL AR. FLASH FLOOD WATCHES ARE OUT...& EXPECT SOME AREAS TO SEE WARNINGS THIS MORNING & THROUGH THE DAY ON SUNDAY. IN PLACE MOISTURE HAS PRECIP WATER VALUES AROUND 2 INCHES OR HIGHER. && .SHORT TERM...TODAY THROUGH WEDNESDAY MODELS DO SURGE THE MAX UPPER LEVEL ENERGY ACROSS AR THIS MORNING & INTO THE AFTERNOON...BUT SHEAR THINGS OUT BY 00Z...ESPECIALLY IN THE FAR NORTHERN PARTS OF AR. CENTRAL AREAS SEE THE SHEARED ENERGY INTO SUNDAY NIGHT...BUT DOES GRADUALLY DECREASE AS IT MOVES EAST. POP FORECAST WILL START WITH LATEST TRENDS WITH CAT OVER NORTH & NORTH CENTRAL AR...WITH FLASH FLOOD WATCH...& HOLD OVER NORTH CENTRAL AREAS THROUGH SUNDAY NIGHT...GRADUALLY LOWERING AS THE ENERGY SHEARS OUT. MODELS CONTINUE TO SHOW WEAK BOUNDARY TO SAG SOUTH OVER AR THROUGH MONDAY...SO WILL KEEP SOME POP GOING...WHILE UPPER ENERGY HAS WEAKENED. THEN MONDAY WE SEE THE BOUNDARY WASHING OUT...BEFORE THE NEXT STRONGER NW PUSH OF A SURFACE RIDGE DOES FILTER IN DRIER & COOLER AIR LATE TUESDAY & INTO WEDNESDAY...THUS LOWERING POPS. OVERALL TEMPS WILL REMAIN AT OR BELOW NORMALS WITH CLOUDS & RAIN. && .LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY NIGHT RATHER STRONG UPPER TROF WILL MOVE ACROSS THE MIDDLE OF THE COUNTRY DURING THE PERIOD WHICH WILL FAVOR A STRONG COLD FRONT TO MOVE THROUGH THE AREA. TIMING OF THIS A LITTLE IN QUESTION THIS FAR OUT BUT IF THE UPPER PATTERN MATERIALIZES IT SHOULD HAPPEN. AT THIS TIME IT LOOKS LIKE THE FRONT WILL LIKELY COME THROUGH THE AREA FRIDAY INTO FRIDAY NIGHT WITH COOLER AND DRIER AIR MOVING IN FOR SATURDAY AND BEYOND. THIS WILL BE THE COOLEST AIR OF THE SEASON SO FAR. MOISTURE ACCOMPANYING THE FRONT WILL NOT BE GREAT SO AT THIS TIME IT LOOKS LIKE CHANCES OF RAIN WILL NOT BE REAL HIGH BUT THAT COULD CHANGE AS IT GETS CLOSER. KEPT RAIN OUT OF THE FORECAST FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT THEN HAVE 20 TO 30 POPS FOR FRIDAY AND FRIDAY NIGHT WITH SMALL POPS REMAINING IN THE SOUTH EARLY SATURDAY. TEMPS WILL BE CLOSE TO NORMAL AT FIRST WITH MINS IN THE 60S AND MAXES IN THE 80S. BY THE WEEKEND...SHOULD SEE MINS INTO THE 50S IN MOST AREAS WITH MAXES IN THE MID AND UPPER 70S TO LOWER 80S BUT WOULD NOT BE SURPRISED TO SEE IT COOLER THAN THAT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 85 67 84 64 / 80 50 50 40 CAMDEN AR 90 72 89 70 / 50 50 40 40 HARRISON AR 80 65 80 61 / 90 40 40 50 HOT SPRINGS AR 89 71 87 69 / 60 50 50 40 LITTLE ROCK AR 89 71 86 69 / 60 50 50 40 MONTICELLO AR 91 72 90 70 / 40 50 50 40 MOUNT IDA AR 89 70 86 67 / 70 50 50 40 MOUNTAIN HOME AR 81 66 81 61 / 90 40 40 50 NEWPORT AR 86 68 85 65 / 70 50 50 40 PINE BLUFF AR 90 71 89 70 / 50 50 50 40 RUSSELLVILLE AR 85 68 85 65 / 80 50 50 40 SEARCY AR 87 69 85 67 / 60 50 50 40 STUTTGART AR 89 71 87 68 / 60 50 50 40 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON- JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...59 / LONG TERM...29
Hazardous weather outlook, Sep 9, 5:00 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN SEP 9 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 A CDT SUN SEP 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A NEARLY STATIONARY FRONT ACROSS NORTHERN ARKANSAS ALONG WITH TROPICAL MOISTURE LEFT OVER FROM A PACIFIC HURRICANE WILL RESULT IN SHOWERS AND THUNDERSTORMS ACROSS MUCH OF NORTHERN AND CENTRAL ARKANSAS TODAY. THESE SHOWERS AND THUNDERSTORMS MAY EVENTUALLY DRIFT INTO SOUTHERN ARKANSAS BY THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINS WILL REMAIN LIKELY WITH SOME AREAS POSSIBLY GETTING AN INCH OR TWO OF RAIN IN AN HOUR. THIS COULD RESULT IN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AND SOME FLASH FLOODING COULD RESULT ESPECIALLY IN AREAS OF NORTHERN ARKANSAS WHERE HEAVY RAINS HAVE FALLEN DURING THE PAST TWO DAYS. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 4 PM CDT FOR MOST OF NORTHERN AND CENTRAL ARKANSAS. LITTLE IF ANY SEVERE WEATHER IS EXPECTED...BUT ISOLATED DAMAGING WIND GUSTS CANNOT BE RULED OUT ESPECIALLY DURING THE MID TO LATE AFTERNOON HOURS. AREAS OF DENSE FOG WILL BE POSSIBLE THIS MORNING ESPECIALLY IN EXTREME NORTHERN ARKANSAS WHERE HEAVY RAINS FELL EARLIER SATURDAY NIGHT AND RAIN HAS ENDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONTAL SYSTEM AND TROPICAL MOISTURE WILL REMAIN ACROSS ARKANSAS UNTIL AROUND TUESDAY WHEN AN UPPER LOW HELPS PUSH A COLD FRONT ACROSS THE AREA WHICH MAY TAKE OUT SOME OF THE MOISTURE. UNTIL THEN THERE WILL CONTINUE TO BE A CHANCE OF HEAVY RAIN AND FLOODING. A STRONG COLD FRONT WILL LIKELY MOVE ACROSS ARKANSAS LATE IN THE WEEK. AT THIS TIME MOISTURE WITH THIS FRONT APPEARS TO BE LIMITED SO NO SIGNIFICANT SEVERE WEATHER OR HEAVY RAIN IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 29
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:54 PM CDT | River Flood Warning | LZK | Jackson, Woodruff | 12 days |
| Sep 9, 5:03 AM CDT | Flash Flood Warning | LZK | Pope, Yell | 3 hr |
| Sep 9, 6:36 AM CDT | Flash Flood Warning | LZK | Polk | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.